Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Valacyclovir side effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   hi.. i was wondering i am 36 weeks pregnant and i just started taking valtrex i have herpes.. it seys that some side effects can he seeing or hearing things,,, im not sure but i feel like im hearing things should i tell my dr? or can it be anxiety i suffer from that too
Doctor :   Since when have you been experiencing these symptoms?
User :   i just started taking it yesterday afternoon
Doctor :   You can consult your GP if the symptom persists.
Doctor :   Do you have any other query?
User :   but is it something i should worry about right now?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor